# SDR F3LA2010052200431

- Difficulty date: May 19, 2010
- Submitted: May 22, 2010
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 21,093 hours, 10,254 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0053R10B6SNE
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF HEAVY MX NON ROUTINE N0771. EMERGENCY EXIT SIGN OVER LT AFT ENTRY DOOR DOES NOT ILLUMINATE.  FOUND CONNECTOR IMPROPERLY SEATED.  PROPERLY SEATED CONNECTOR IAW AWM 33-51-04 P005 FIG 3.
